# SDR SWIA2017061243374

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 22,745 hours, 13,404 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD,  AFTER ROTATION SEVERAL LOUD BANGS WERE HEARD FROM THE RT ENGINE,  COMPRESSOR STALL.   REPLACED THE RIGHT ENGINE ASSY.
